# SDR IPXA1M64962

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Faulty
- Location: Nr 3 Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - LVL 2 TANK WING OVERFILL TO FUEL INBALANCE, FUEL IMBALANCE. FUEL OFF SCHEDULE. NR 3 TANK GAUGE INDICATED 41.700. SUSPECT FLOAT SWITCH OR FILL VALVE AFTER CONFERMING WITH AMC SDF. COULD NOT FILL NR 3 TANK. FUEL WAS MOVING FROM UPR AUX TO NR3 W/AUX TRANSFER PUMPS ON AND NO FILL VLV OR FLOW INDICATION ON SYNOPTIC.  T/S C/O AND PERFORMED FSC R-T-S-TEST IAW AMM 28-08-00-5, REV69, DATE11-0 1-10.  FOUND SATIS.  C/O FUEL QTY BITE TEST IAW AMM 28-41-00-5 REV69, 11 -01-10. FOUND SATIS. FOUND NR 3 TANK TRANSFER PUMP CHECK VLV AT FAULT.  DEFERRED ITEM IAW MEL 28-22-4.  DMP C/W.  FOUND OK.  DMI OPENED.
